RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 4, Pages 1091–1094 (Mi fpm107)  

This article is cited in 2 scientific papers (total in 2 papers)

Short communications

On isomorphism of two bases in $L_p$

B. T. Bilalov

M. V. Lomonosov Moscow State University

Abstract: If the function system $\{A(t)e^{int}; B(t)e^{-i(n+1)t}\}_{0}^{\infty}$ is a base in $L_p$ then it is isomorphic to the classic exponent system.

Full text: PDF file (114 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.5
Received: 01.02.1995

Citation: B. T. Bilalov, “On isomorphism of two bases in $L_p$”, Fundam. Prikl. Mat., 1:4 (1995), 1091–1094

Citation in format AMSBIB
\Bibitem{Bil95}
\by B.~T.~Bilalov
\paper On isomorphism of two bases in~$L_p$
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 4
\pages 1091--1094
\mathnet{http://mi.mathnet.ru/fpm107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1791792}
\zmath{https://zbmath.org/?q=an:0889.42008}


Linking options:
  • http://mi.mathnet.ru/eng/fpm107
  • http://mi.mathnet.ru/eng/fpm/v1/i4/p1091

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bilalov, BT, “On bases for some systems of exponentials, cosines, and sines in L-P”, Doklady Mathematics, 64:1 (2001), 29  mathscinet  zmath  isi
    2. B. T. Bilalov, “The basis properties of power systems in $L_p$”, Siberian Math. J., 47:1 (2006), 18–27  mathnet  crossref  mathscinet  zmath  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:171
    Full text:77
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020